Ohio, 2015Flood and Damaging Winds in Ohio, June 13 to 14, 2015
June 13 to 14, 2015 · NWS ILN · 3 events in 2 counties and zones
Isolated severe thunderstorms developed along a stationary front across northern Ohio.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $22,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Isolated severe thunderstorms developed along a stationary front across northern Ohio.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 13, 3:28 PM EST, 47 minutes earlier.
Area forecast discussion, Jun 13, 3:28 PM EST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
428 PM EDT SAT JUN 13 2015
.SYNOPSIS...
WITH UPPER LEVEL RIDGING REMAINING CENTERED OVER THE SOUTHEASTERN
STATES...WARM AND MOIST AIR WILL REMAIN IN PLACE OVER THE OHIO
VALLEY. OCCASIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS WILL
CONTINUE INTO NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
IN A VERY WARM AND UNSTABLE AIR MASS...THUNDERSTORM DEVELOPMENT
OVER A FEW SECTIONS OF THE FORECAST AREA HAS BEEN ESSENTIALLY
UNINHIBITED SO FAR TODAY. THE MAIN FOCUS SO FAR HAS BEEN IN THE
EASTERN CWA...BUT ADDITIONAL STORMS DEVELOPING OVER INDIANA ARE
LIKELY TO HAE A BIGGER IMPACT ON THE NORTHWEST CWA OVER THE NEXT
FEW HOURS AND INTO THE EVENING. INSTABILITY IS CERTAINLY
IMPRESSIVE...UP TO 3000 J/KG OF SURFACE-BASED CAPE...AND UP TO
2000 J/KG OF MIXED-LAYER CAPE. WIND SHEAR IS NOT STRONG (15-20
KNOTS OF 0-6KM SHEAR)...AND PROPAGATION VECTORS HAVE SET UP IN A
WAY TO SUPPORT GENERAL SLOW STORM MOTIONS. THIS ADDS UP TO A
MARGINAL THREAT FOR SEVERE WEATHER...WITH THE ATMOSPHERE TOO WARM
FOR MUCH HAIL...BUT AT LEAST SOMEWHAT SUPPORTIVE OF STRONG
DOWNDRAFTS. THE THREAT FOR LOCALIZED HEAVY RAIN COULD REMAIN AN
ISSUE...AS SEEN WITH THE STORMS OVER NORTHWESTERN FAIRFIELD
COUNTY...WHICH CONTINUALLY BACK-BUILT WHILE ANCHORED TO AN
EAST-WEST BOUNDARY IN SOUTHERN FRANKLIN COUNTY. OVERALL
LARGE-SCALE FORCING IS WEAK...SO STORM ORGANIZATION WILL LIKELY BE
DRIVEN ON THE CELL-BY-CELL OR CLUSTER-BY-CLUSTER LEVEL.
HOWEVER...CURRENT TRENDS DEFINITELY INDICATE THAT THE NORTHERN
HALF OF THE FORECAST AREA WILL BE THE MOST FAVORED FOR ADDITIONAL
DEVELOPMENT.
STORM COVERAGE IS EXPECTED TO BE MUCH LESS OVER THE SOUTHWESTERN
THIRD OF THE FORECAST AREA...AND LOWER POPS WERE USED THERE. BY
OVERNIGHT...STORMS SHOULD BE ON A DIMINISHING TREND JUST ABOUT
EVERYWHERE. THERE ARE SOME INDICATIONS IN THE MODELS OF ANOTHER
WAVE OF PRECIPITATION TRYING TO MOVE INTO THE AREA (MAINLY THE
NORTHWEST CWA)...BUT THERE HAS BEEN A NOTED POSITIVE BIAS IN THE
QPF FIELDS AT AROUND 12Z FOR SEVERAL DAYS NOW...AS THIS PATTERN
HAS GENERALLY KEPT THINGS NOT QUITE THAT ACTIVE DURING THE DIURNAL
MINIMUM PERIOD. POPS WILL THUS BE LIMITED TO THE CHANCE CATEGORY
OVERNIGHT. THE WARM AND MOIST CONDITIONS WILL LEAD TO ANOTHER
NIGHT OF WARM MIN TEMPS...WITH UPPER 60S TO LOWER 70S.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
THERE WILL BE VERY LITTLE OVERALL CHANGE IN THE WEATHER PATTERN
FROM SATURDAY INTO SUNDAY...WITH AN UPPER RIDGE REMAINING IN PLACE
OVER THE SOUTHEASTERN STATES. THE NORTHERN OHIO VALLEY WILL BE FIRMLY
POSITIONED IN THE UNSTABLE ARC OF CONVECTION THAT EXTENDS FROM THE
NORTHWEST GULF COAST INTO THE MID-ATLANTIC STATES. THERE IS NO
REASON TO MAKE ANY SIGNIFICANT CHANGES TO THE TEMPERATURE
FORECAST...WITH PERSISTENCE BEING USED AS GUIDANCE...BUT SOME
SLIGHT DOWNWARD ADJUSTMENTS IN THE NORTHWESTERN SECTIONS OF THE
CWA (WHERE CLOUD COVER IS EXPECTED TO BE A LITTLE MORE PREVALENT
ON SUNDAY). THIS ALLOWS HIGHS TO RANGE FROM THE MID 80S IN THE
NORTHWEST TO UPPER 80S (NEAR 90) IN THE SOUTHEAST. MIN TEMPS ON
SUNDAY NIGHT WILL BE SIMILAR TO SATURDAY NIGHT...WITH VALUES IN
THE UPPER 60S TO LOWER 70S.
THE CONVECTIVE FORECAST FOR SUNDAY IS AGAIN LIKELY TO BE DIURNALLY
DRIVEN...WITH A LACK OF FOCUSED UPPER-LEVEL SUPPORT ON THE
PERIPHERY OF THE RIDGE. THUS...INTERACTIONS AND MORPHOLOGIES WILL
LIKELY BE DRIVEN AGAIN ON THE STORM-SCALE...WITH SOME ASSISTANCE
FROM ANY LEFTOVER BOUNDARIES THAT SETTLE INTO THE REGION FROM
CONVECTION OVER THE PREVIOUS 24 HOURS. THE ENVIRONMENT WILL BE A
LITTLE DIFFERENT...WITH SLIGHTLY LESS INSTABILITY THAN
SATURDAY (1200-1500 J/KG MLCAPE OR 1500-2000 J/KG SBCAPE)...BUT
SLIGHTLY MORE SHEAR (30 KNOTS 0-3KM AND SOME VEERING WITH HEIGHT).
SO...SOME INDIVIDUAL STORMS OR CLUSTERS MAY HAVE SOME
ORGANIZATION...AND THERE WILL BE A RISK OF ISOLATED SEVERE WEATHER
(PRIMARILY DAMAGING WIND). COMBINING THE
COVERAGE/INSTABILITY/SHEAR FACTORS ALL TOGETHER...THE GREATEST
SEVERE RISK APPEARS TO BE IN THE NORTHERN HALF OF THE FORECAST
AREA. AS HAS BEEN TYPICAL...STORMS ARE AGAIN EXPECTED TO DIMINISH
IN COVERAGE AND INTENSITY ON SUNDAY EVENING.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
HAVE USED A BLEND OF THE NAM/ECMWF THROUGH WEDNESDAY.
THEREAFTER...THE EXTENDED HAS BEEN HEAVILY WEIGHTED TOWARD WPC
GUIDANCE.
UPPER LEVEL RIDGE CENTERED OVER THE SOUTHEAST U.S. WILL SLOWLY
BECOME SUPPRESSED THROUGH MID WEEK AS WEAK EMBEDDED DISTURBANCES
ROTATE AROUND ITS PERIPHERY ACRS THE GREAT LAKES AND THE OHIO VALLEY.
AT THE SAME TIME...THIS WILL ALLOW A WEAK FRONTAL BOUNDARY TO SLOWLY
PUSH INTO THE REGION FROM THE NORTH. WILL KEEP THE THREAT FOR
SHOWERS AND THUNDERSTORMS IN THE FORECAST.
FOR THE REMAINDER OF THE EXTENDED...SURFACE BOUNDARY MAY LIFT BACK
NORTH. IF THIS FRONT GETS BACK NORTH OF THE AREA...IT WILL MARK THE
RETURN TO DISORGANIZED FORCING AND LARGELY DIURNAL CONVECTION. LOWS
WILL REMAIN ABOVE NORMAL THROUGH THE PERIOD. HIGHS WILL DROP BACK
CLOSER TO NORMAL WITH THE FRONTAL PASSAGE AND THEN SLOWLY WARM AFTER
THE BOUNDARY RETREATS NORTH.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
MOSTLY VFR CONDITIONS THOUGH WITH VERY MOISTURE LADEN
ENVIRONMENT...OCCASIONAL MVFR CEILINGS POSSIBLE. MVFR VSBYS
POSSIBLE WITH THUNDERTORMS MAINLY NEAR/BEFORE 00Z...AS WELL AS
POSSIBLE GUSTS TO 30-35KTS IN SOME STORMS. OVERALL PRECIPITATION
COVERAGE WILL DECREASE AFTER 00Z. QUESTION FOR THE NORMAL MVFR
VSBY LOCTIONS OF KLUK/KILN...CONFIDENCE IS LOW ATTM SO STUCK WITH
HIGHER LEVEL MVFR VSBY POTENTIAL.
NEAR/AFTER 18Z GREATER POTENTIAL FOR MORE THUNDERSTORM
COVERAGE.
OUTLOOK...THUNDERSTORMS WILL BE POSSIBLE AT TIMES THROUGH
WEDNESDAY. WITH HIGH MOISTURE ENVIRONMENT...MVFR TO POSSIBLY EVEN
IFR CIGS/VSBYS IN SOME STORMS.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.
&&
SYNOPSIS...HATZOS
NEAR TERM...HATZOS
SHORT TERM...HATZOS
LONG TERM...HICKMAN
AVIATION...JDR
Hazardous weather outlook, Jun 13, 3:30 PM EST, 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
430 PM EDT SAT JUN 13 2015
INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-073-074-142030-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-
430 PM EDT SAT JUN 13 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.
.DAY ONE...TONIGHT.
SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND
EVENING. A FEW STORMS MAY BECOME STRONG TO SEVERE...CAPABLE OF
PRODUCING GUSTY WINDS AND HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN
ON SUNDAY AFTERNOON AND EVENING. A FEW STORMS MAY BECOME STRONG
TO SEVERE...CAPABLE OF PRODUCING GUSTY WINDS AND HEAVY RAINFALL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY AND SUNDAY.
INZ066-073>075-080-KYZ089>100-OHZ070>072-077>082-088-142030-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
430 PM EDT SAT JUN 13 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.
.DAY ONE...TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
HATZOS
In the hours before
Special weather statement, Jun 13, 2:04 PM EST, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
304 PM EDT SAT JUN 13 2015
OHZ073-082-131930-
PIKE OH-ROSS OH-
304 PM EDT SAT JUN 13 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN ROSS AND PIKE
COUNTIES THROUGH 330 PM EDT...
AT 303 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM CHILLICOTHE TO ELM GROVE...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
WAVERLY...PIKETON...MASSIEVILLE...LAKE WHITE...
SCIOTO TRAIL STATE PARK...MOORESVILLE...PIKE COUNTY AIRPORT...
OMEGA...GIVENS...LONDONDERRY...GERMANY AND RICHMOND DALE.
LAT...LON 3917 8277 3917 8278 3897 8280 3898 8313
3905 8321 3942 8304 3943 8275
HATZOSSpecial weather statement, Jun 13, 2:25 PM EST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
325 PM EDT SAT JUN 13 2015
OHZ034-042-132000-
DARKE OH-MERCER OH-
325 PM EDT SAT JUN 13 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MERCER AND EXTREME
NORTHEASTERN DARKE COUNTIES THROUGH 400 PM EDT...
AT 324 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR FORT
RECOVERY...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...COLDWATER.
ALSO...BURKETTSVILLE...ST. HENRY...CARTHAGENA...MARIA STEIN...
OSGOOD...MONTEZUMA AND CHICKASAW ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
LAT...LON 4051 8445 4036 8445 4033 8444 4035 8481
4047 8481 4048 8480Special weather statement, Jun 13, 3:00 PM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
400 PM EDT SAT JUN 13 2015
OHZ034-035-043-132030-
AUGLAIZE OH-MERCER OH-SHELBY OH-
400 PM EDT SAT JUN 13 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SHELBY...
SOUTHEASTERN MERCER AND SOUTHWESTERN AUGLAIZE COUNTIES THROUGH 430 PM
EDT...
AT 400 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MARIA
STEIN...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MINSTER AND NEW BREMEN.
ALSO...MARIA STEIN...CHICKASAW...EGYPT...FORT LORAMIE...LAKE LORAMIE
STATE PARK...MCCARTYVILLE...NEW KNOXVILLE AND KETTLERSVILLE ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4052 8419 4030 8418 4033 8444 4035 8444
4035 8456 4047 8456Special weather statement, Jun 13, 3:06 PM EST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
406 PM EDT SAT JUN 13 2015
OHZ044-132030-
LOGAN OH-
406 PM EDT SAT JUN 13 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LOGAN COUNTY THROUGH 430
PM EDT...
AT 406 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
LEWISTOWN...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RUSSELLS POINT AND
BELLEFONTAINE.
ALSO...LEWISTOWN...MCMORRAN...HUNTSVILLE...NORTHWOOD...BIG SPRINGS...
NEW JERUSALEM...EAST LIBERTY...ZANESFIELD...RUSHSYLVANIA AND BELLE
CENTER ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4052 8363 4051 8357 4031 8357 4034 8397
4051 8396 4052 8370Special weather statement, Jun 13, 3:40 PM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
440 PM EDT SAT JUN 13 2015
OHZ026-044-045-132115-
HARDIN OH-LOGAN OH-UNION OH-
440 PM EDT SAT JUN 13 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN UNION...NORTHEASTERN
LOGAN AND SOUTHEASTERN HARDIN COUNTIES THROUGH 515 PM EDT...
AT 436 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
RUSHSYLVANIA...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RICHWOOD.
ALSO...RIDGEWAY...WEST MANSFIELD...MOUNT VICTORY...BYHALIA...
SOMERSVILLE AND ESSEX ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4056 8341 4051 8341 4051 8327 4036 8325
4035 8371 4052 8374 4057 8342Local storm report, Jun 13, 4:06 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
506 PM EDT SAT JUN 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HEAVY RAIN RUSHSYLVANIA 40.46N 83.67W
06/13/2015 M0.90 INCH LOGAN OH TRAINED SPOTTER
FELL IN LAST HALF HOUR
&&
KURZThunderstorm Wind, Hardin
- When
- June 13, 4:15 PM EST to 4:20 PM EST
- Where
- Hardin County, 1.48 mi NNE of Dola
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $16,000
- Reported by
- Trained Spotter
- Coordinates
- 40.800, -83.670
A barn had its' roof torn off and it blown about 500 feet into a field. Also a 16 inch diameter healthy tree was broken in half.
Thunderstorm Wind, Madison
- When
- June 13, 6:15 PM EST to 6:30 PM EST
- Where
- Madison County, 2.07 mi N of Summerford
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Public
- Coordinates
- 39.960, -83.500
A home had some shingles blown off the roof. Also, a couple of trees were uprooted and a barn was moved.
Flood, Hardin
- When
- June 14, 2:20 AM EST to 3:20 AM EST
- Where
- Hardin County, Ada to 0.01 mi WNW of Ada
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 40.770, -83.820
A street in Ada had high water over it. In addition, some basements had water in them.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Arkansas, June 13, 20151 death · 1 event
- Flood in Indiana, June 13, 20151 death · $500 · 1 event
- Flash Flooding and Damaging Wind in Illinois, June 13, 2015$100,000 · 50 kt wind · 6 events
- Flash Flood and Damaging Winds in Mississippi, June 13, 2015$85,000 · 55 kt wind · 6 events
- Damaging Winds in Michigan, June 13, 2015$60,000 · 52 kt wind · 3 events
- Tornado and Damaging Wind in Missouri, June 13, 2015EF1 · 2 events
- Tornado in North Carolina, June 13, 2015$5,000 · EF1 · 1 event
- Hail and Damaging Winds in Texas, June 13, 2015$25,000 · 1 in hail · 5 events
- Flash Flood in Utah, June 13, 2015$30,000 · 1 event
- Flash Flood and Hail in Colorado, June 13, 2015$25,000 · 1 in hail · 3 events
- Flash Flooding and Hail in Texas, June 13, 2015$14,000 · 1.75 in hail · 10 events
- Lightning Strike in Kentucky, June 13, 2015$20,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 573184, 586831, 586825.